# SDR IPXA2021120976796

- Difficulty date: December 9, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 32,080 hours, 20,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASEAL BROKEN ON FIRST AID KITREPLACED FIRST AID KIT AS REQ PER GMM 08-02
